# SDR USAA920080476

- Difficulty date: February 9, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - LEFT WING INBOARD FORE FLAP LOWER SURFACE HAS AREA DEBONDED, WBL 175 - WBL 178.  REPAIRED AREA OF DISBOND LEFT WING INBOARD FORE FLAP LOWER SURFACE, WBL 175 - WBL 178 IAW B737 SRM 51-70-10.
